The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1979 vol.28)
pp: 371-374
T. Hikita , Department of Mathematics, Tokyo Metropolitan University
ABSTRACT
Butler [6] gave recurrence relations for computing the number N<inf>r</inf>(n) of r-valued (r = 2) switching functions of n variables realizable by a cascaded network of n - 1 r-valued cells. The cascades are assumed to have a fixed-input variable assignment. In this correspondence similar recurrence relations are presented for the number M<inf>r</inf>(n) of such cascade realizable functions that
INDEX TERMS
universal logical cells., Cascades, multivalued switching functions, switching function enumeration
CITATION
T. Hikita, H. Enomoto, "On the Number of Multivalued Switching Functions Realizable by Cascades", IEEE Transactions on Computers, vol.28, no. 5, pp. 371-374, May 1979, doi:10.1109/TC.1979.1675369
16 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool